Mathematics and Statistics: Page 6: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics and Statistics

Downloads: 15 | Views: 925

Mathematics and Statistics, India, Volume 11 Issue 10, October 2022

Pages: 141 - 144

Stochastic Analysis of a System Having Two Dissimilar Components and Two Service Facilities

Praveen Gupta | Ruchi Yadav

Downloads: 15 | Views: 693

Mathematics and Statistics, Saudi Arabia, Volume 13 Issue 4, April 2024

Pages: 786 - 791

The Effect of Grouping Data by using Arithmetic Mean on the Significance of the Multiple Linear Regression Model

Adil Mousa Younis Waniss | Abdulmajied Ali Balkash

Downloads: 13 | Views: 763

Mathematics and Statistics, Madagascar, Volume 11 Issue 1, January 2022

Pages: 817 - 821

The Distribution Law of Sharma's Coefficient of Variation

Tovohery Josoa Michel | Totohasina Andre | Feno Daniel Rajaonasy

Downloads: 13 | Views: 834

Mathematics and Statistics, India, Volume 13 Issue 5, May 2024

Pages: 676 - 679

Vehicular Carbon Emission Assessment and its Impact on Rainfall and Temperature in Ranchi, Jharkhand

Chandan Kumar Pandit

Downloads: 12 | Views: 328

Mathematics and Statistics, Jamaica, Volume 14 Issue 12, December 2025

Pages: 941 - 948

Comparative Analysis of Time-Domain and Frequency-Domain Methods for Modeling Jamaica's Quarterly GDP

Shaneille Samuels

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.